| Catalog Number |
MX4436 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 6 bd maxguard ¿ were not able to prime.The following information was provided by the initial reporter: customer explained that preop nurses has experienced not being able to prime iv tubing on six different occasions.They also tried using a syringe to flush tubing and still received same results.
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: medical device lot #: 22085393.Medical device expiration date: 11-aug-2025.Device manufacture date: 05-aug-2022.Medical device lot #: 22019801.Medical device expiration date: 07-jan-2025.Device manufacture date: 12-aug-2022.Medical device lot #: unknown.Medical device expiration date: na.Device manufacture date: na.
Additional Manufacturer Narrative
H6: investigation summary: two samples for model # mx4436 were returned from the customer.It was reported by the customer that the nurses have not been able to prime iv multiple times.Prior to functional testing the sets were visually examined for defects and abnormalities.No other defects or abnormalities were observed.No issue was observed in one of the samples and no occlusion observed.Another sample set was attached to an iv bag filled with water was not able to prime because of the blue back check valve put on backwards causing injected medication to flow back up the iv bag rather than to the patient.There is an issue of misassembly of the blue check valve was observed to be assembled upside down.A quality notification was sent to the manufacturer.Response memo received from them.A device history record review for model # mx4436 and lot number 22085393 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 18aug2022.A device history record review for model # mx4436 and lot number 22019801 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 29aug2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot (22085393, 22019801) the root causes of this complaint were determined to be no orientation fixture is used and no sequence of operation is followed.A quality alert will be created to prevent this defect.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description